It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I too am experiencing back problems and taking Actenol. I am a female, so maybe this means it doesn't matter what gender you are. I even purchased a new mattress to help relieve some of the pain; it didn't help! Now I am dealing with hair loss and can't help thinking this too is a side effect of the drug. I'm afraid to stop though because a friend tried to do it on her own, the natural way, and she went from Osteopenia to Osteoporosis. I can stand the back pain, but the hair loss may definitely do me in.
[QUOTE=trappster]I too am experiencing back problems and taking Actenol. I am a female, so maybe this means it doesn't matter what gender you are. I even purchased a new mattress to help relieve some of the pain; it didn't help! Now I am dealing with hair loss and can't help thinking this too is a side effect of the drug. I'm afraid to stop though because a friend tried to do it on her own, the natural way, and she went from Osteopenia to Osteoporosis. I can stand the back pain, but the hair loss may definitely do me in.[/QUOTE]

DearTappster,

Have you found out anything new regarding an assosciation between Actonel and the back pain / hair loss situation?

I have been on and off of Fosomax for a year or more. I recently moved over to Actonel. (Used the 1 X a week dose in both). I do have a history of back problems, but had not been bothered for a long while. Recently, with what seemed to be my use of Actonel, the back problems returned (pain in toes and ball of one foot too -- related to back??). I have noticed hair loss (frontal worse than anywhere) as well.

I hAd a dental bridge put on back in May and have experienced tooth pain on upper where it was done, then lower (right under the area). The dentist who did the work sees nothing wrong with the bite or x-rays. I moved on to an endodontist at my dentists suggestion. I have been seeing him for over a month . He is waiting for the pain (which comes and goes!) to "chose it's tooth". I am wondering how much of this on and off again pain might be related to the meds?

It is sometimes hard to figure out where aging, menopause, and all the rest play into this. I also have on and off again indigestion and I don't recall this before the use of the biophosphonates. I'm a 58 yr old female.

Hope you are doing ok. I'll keep checking these boards to see if anyone turns anything interesting up regarding these connections.

I do agree that most people who post here have problems and there are proably many out there who are doing ok with these meds.

best of luck!

jrws





All times are GMT -7. The time now is 01:15 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!